Alert archive / Montana / High Wind Warnings in 2020

High Wind Warning 2, NWS Billings, MT

January 5, 2020Sweet Grass County, Wheatland County, Montana

NWS Billings, MT issued this high wind warning at Jan 5, 2020, 3:21 PM MST for Sweet Grass County, Wheatland County, Montana. It took effect at Jan 5, 2020, 11:00 PM MST. It was in force for 28 hr. 16 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 5, 2020, 3:21 PM MST (22:21 UTC)
In effect from
Jan 5, 2020, 11:00 PM MST
Expired
Jan 7, 2020, 3:12 AM MST
In force
28 hr
Issued by
NWS Billings, MT

Counties Sweet Grass County, MT, Wheatland County, MT

The radar

The Billings radar (KBLX), 104 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 6, 1:40 AM MSTNON-TSTM WND GST 582 Ssw Big Timber, MT
Jan 6, 2:00 AM MSTNON-TSTM WND GST 589 Se Melville, MT
Jan 6, 3:40 AM MSTNON-TSTM WND GST 622 Ssw Big Timber, MT
Jan 6, 3:48 AM MSTNON-TSTM WND GST 522 W Reed Point, MT
Jan 6, 4:00 AM MSTNON-TSTM WND GST 551 S Big Timber, MT
Jan 6, 4:10 AM MSTNON-TSTM WND GST 742 Ssw Big Timber, MT
Jan 6, 4:14 AM MSTNON-TSTM WND GST 616 S Big Timber, MT
Jan 6, 4:15 AM MSTNON-TSTM WND GST 582 Sw Greycliff, MT
Jan 6, 4:35 AM MSTNON-TSTM WND GST 5813 Ssw Greycliff, MT
Jan 6, 4:45 AM MSTNON-TSTM WND GST 662 Sw Greycliff, MT
Jan 6, 5:35 AM MSTNON-TSTM WND GST 6713 Ssw Greycliff, MT
Jan 6, 5:55 PM MSTNON-TSTM WND GST 552 Ssw Big Timber, MT
Jan 6, 7:40 PM MSTNON-TSTM WND GST 622 Ssw Big Timber, MT
Jan 6, 9:10 PM MSTNON-TSTM WND GST 592 Ssw Big Timber, MT
Jan 6, 11:35 PM MSTNON-TSTM WND GST 5813 Ssw Greycliff, MT
Jan 7, 1:00 AM MSTSNOW 314 W Nye, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 10.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2020-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2020-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WWUS75 KBYZ 052221
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
321 PM MST Sun Jan 5 2020

MTZ141-172-228-062230-
/O.UPG.KBYZ.HW.A.0002.200106T0600Z-200107T0300Z/
/O.NEW.KBYZ.HW.W.0002.200106T0600Z-200107T0300Z/
Northern Sweet Grass-Melville Foothills-Southern Wheatland-
Including the cities of Big Timber, Melville, and Harlowton
321 PM MST Sun Jan 5 2020

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 PM
MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.  

* WHERE...Northern Sweet Grass, Melville Foothills and Southern 
  Wheatland.

* WHEN...From 11 PM this evening to 8 PM MST Monday. Strongest
  winds late tonight through midday Monday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive and be prepared for sudden strong
crosswinds. 

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-062230-
/O.UPG.KBYZ.HW.A.0002.200106T0600Z-200107T1500Z/
/O.NEW.KBYZ.WI.Y.0002.200106T0600Z-200107T1800Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
321 PM MST Sun Jan 5 2020

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST
TUESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph
  expected. 

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...From 11 PM this evening to 11 AM MST Tuesday. Strongest
  winds Monday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$
6 follow-up statements
516 
WWUS75 KBYZ 060317
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
817 PM MST Sun Jan 5 2020

MTZ141-172-228-070300-
/O.CON.KBYZ.HW.W.0002.200106T0600Z-200107T0300Z/
Northern Sweet Grass-Melville Foothills-Southern Wheatland-
Including the cities of Big Timber, Melville, and Harlowton
817 PM MST Sun Jan 5 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Northern Sweet Grass, Melville Foothills and Southern 
  Wheatland.

* WHEN...From 11 PM this evening to 8 PM MST Monday. Strongest 
  winds late tonight through midday Monday.

* IMPACTS...Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while driving and be prepared for sudden strong 
crosswinds.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-070330-
/O.CON.KBYZ.WI.Y.0002.200106T0600Z-200107T1800Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
817 PM MST Sun Jan 5 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...From 11 PM this evening to 11 AM MST Tuesday. Strongest 
  winds Monday night.

* IMPACTS...Strong crosswinds will make travel very difficult 
  for all vehicles along I-90 from Springdale through 
  Livingston, and on roads near Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$
674 
WWUS75 KBYZ 061035
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
335 AM MST Mon Jan 6 2020

MTZ141-172-228-070300-
/O.CON.KBYZ.HW.W.0002.000000T0000Z-200107T0300Z/
Northern Sweet Grass-Melville Foothills-Southern Wheatland-
Including the cities of Big Timber, Melville, and Harlowton
335 AM MST Mon Jan 6 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* WHAT...West winds gusting up to 60 mph.

* WHERE...Northern Sweet Grass, Melville Foothills and Southern 
  Wheatland.

* WHEN...Until 8 PM MST this evening. Strongest winds will occur
  this morning.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while driving and be prepared for sudden strong
crosswinds. Secure loose outdoor items.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-071045-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-200107T1800Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
335 AM MST Mon Jan 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

* WHAT...Southwest winds gusting up to 60 mph.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...Until 11 AM MST Tuesday. Strongest winds will occur from
  this evening through early Tuesday morning.

* IMPACTS...Strong crosswinds will make travel difficult along
  I-90 from Springdale through Livingston, and on roads near Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure loose outdoor items.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$
699 
WWUS75 KBYZ 061808
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
1108 AM MST Mon Jan 6 2020

MTZ141-172-228-070300-
/O.CON.KBYZ.HW.W.0002.000000T0000Z-200107T0300Z/
Northern Sweet Grass-Melville Foothills-Southern Wheatland-
Including the cities of Big Timber, Melville, and Harlowton
1108 AM MST Mon Jan 6 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* WHAT...West winds gusting up to 60 mph.

* WHERE...Northern Sweet Grass, Melville Foothills and Southern 
  Wheatland.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while driving and be prepared for sudden strong
crosswinds. Secure loose outdoor items.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-071800-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-200107T1800Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
1108 AM MST Mon Jan 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

* WHAT...Southwest winds gusting up to 60 mph.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...Until 11 AM MST Tuesday. Strongest winds will occur from
  this evening through early Tuesday morning.

* IMPACTS...Strong crosswinds will make travel difficult along
  I-90 from Springdale through Livingston, and on roads near Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$
418 
WWUS75 KBYZ 062208
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
308 PM MST Mon Jan 6 2020

MTZ141-172-071200-
/O.EXT.KBYZ.HW.W.0002.000000T0000Z-200107T1200Z/
Northern Sweet Grass-Melville Foothills-
Including the cities of Big Timber and Melville
308 PM MST Mon Jan 6 2020

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST TUESDAY...

* WHAT...West winds gusting up to 60 mph.

* WHERE...Northern Sweet Grass, Melville Foothills and Southern 
  Wheatland.

* WHEN...Until 5 AM MST Tuesday morning. The strong winds will be
  this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while driving and be prepared for sudden strong
crosswinds. Secure loose outdoor items.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ228-070300-
/O.CON.KBYZ.HW.W.0002.000000T0000Z-200107T0300Z/
Southern Wheatland-
Including the city of Harlowton
308 PM MST Mon Jan 6 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* WHAT...West winds gusting up to 60 mph.

* WHERE...Central and northern Wheatland.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while driving and be prepared for sudden strong
crosswinds. Secure loose outdoor items.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-071800-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-200107T1800Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
308 PM MST Mon Jan 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

* WHAT...Southwest winds gusting up to 60 mph.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...Until 11 AM MST Tuesday. Strongest winds will occur 
  from this evening through early Tuesday morning.

* IMPACTS...Strong crosswinds will make travel difficult along I-
   90 from Springdale through Livingston, and on roads near Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$
307 
WWUS75 KBYZ 070256
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
756 PM MST Mon Jan 6 2020

MTZ228-070400-
/O.CAN.KBYZ.HW.W.0002.000000T0000Z-200107T0300Z/
Southern Wheatland-
Including the city of Harlowton
756 PM MST Mon Jan 6 2020

...HIGH WIND WARNING IS CANCELLED...

While winds will remain gusty overnight, the threat of damaging
winds has diminished. Therefore the High Wind Warning has been
cancelled. 

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ141-172-071200-
/O.CON.KBYZ.HW.W.0002.000000T0000Z-200107T1200Z/
Northern Sweet Grass-Melville Foothills-
Including the cities of Big Timber and Melville
756 PM MST Mon Jan 6 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY...

* WHAT...West winds gusting up to 65 mph.

* WHERE...Northern Sweet Grass, Melville Foothills and Southern 
  Wheatland.

* WHEN...Until 5 AM MST Tuesday morning. The strongest winds are
  expected through 2 AM.

* IMPACTS...Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while driving and be prepared for sudden strong
crosswinds. Secure loose outdoor items.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

MTZ065-066-071800-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-200107T1800Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
756 PM MST Mon Jan 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

* WHAT...Southwest winds gusting up to 65 mph.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...Until 11 AM MST Tuesday. Strongest winds will occur 
  from this evening through early Tuesday morning.

* IMPACTS...Strong crosswinds will make travel difficult along I-90
  from Springdale through Livingston, and on roads near Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings


$$
979 
WWUS75 KBYZ 071012
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
312 AM MST Tue Jan 7 2020

MTZ141-172-071115-
/O.CAN.KBYZ.HW.W.0002.000000T0000Z-200107T1200Z/
Northern Sweet Grass-Melville Foothills-
Including the cities of Big Timber and Melville
312 AM MST Tue Jan 7 2020

...HIGH WIND WARNING IS CANCELLED...

Winds have decreased, but breezy conditions will persist through
the day. Expect gusts of 25 to 40 mph.

$$

MTZ065-066-071800-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-200107T1800Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
312 AM MST Tue Jan 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

* WHAT...Southwest winds gusting up to 60 mph.

* WHERE...Livingston Area and Beartooth Foothills.

* WHEN...Until 11 AM MST this morning. Strongest winds will be
  early this morning.

* IMPACTS...Strong crosswinds will make travel difficult along I-
  90 from Springdale through Livingston, and on roads near Nye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Additional graphics for this hazard can be found at
http://www.weather.gov/billings

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Jan 5, 3:10 PM MST, 11 minutes earlier.

Area forecast discussion, Jan 5, 3:10 PM MST, 11 minutes before
Area Forecast Discussion
National Weather Service Billings MT
310 PM MST Sun Jan 5 2020

.DISCUSSION...
Tonight through Tuesday night...

We are anticipating increasing wind in the foothills and nearby
areas tonight as the surface pressure gradient strengthens in
south central Montana. It appears that Big Timber will have the
strongest winds first due to strong NW winds at 700 mb and a
favorably oriented pressure gradient. Winds will also increase in
the Livingston-Nye and Harlowton areas as the pressure gradient
increases near those areas as well. Then on Monday, a shortwave
trough will cross the area with large-scale subsidence behind the
trough axis by afternoon. The subsidence should help force strong
winds close to the surface, especially over southern Wheatland
and northern Sweet Grass Counties. The strong winds should
dissipate for the southern Wheatland- northern Sweet Grass area
Monday evening. However, for Livingston-Nye, the strong winds
will continue into Tuesday morning with a favorable pressure
gradient persists. We have issued a wind advisory for the
Livingston and Nye areas, and a high wind warning for Big timber
to Harlowton.

In the meantime, we need to address a cold air mass back dooring
into east central Montana late Monday. Models want to hang a
stationary front across Rosebud County to southern Carter
County. As moisture and and weak impulses move across this surface
boundary, a band of snow will likely develop Monday night we
expect to see some snow generated, and may fluctuate from
eastern Musselshell-Yellowstone to Rosebud-Powder River Counties
northeastward to Custer-Fallon Counties. At this time it still
appears that this band of snow will be northeast of Billings, but
there is a slight chance it could push further west into the city
by Tuesday morning. At any rate, accumulations of only an inch or
two are expected before the snow band weakens and drifts north
late Tuesday.

Southwest of the band of snow, temperatures will be higher with
little to no precipitation. Will have to watch the placement of
the band of snow as a difference of only 20 to 30 miles could be
the difference between a few inches of snow and no accumulation.

High temperatures today and Monday will generally be in the 30s
and 40s. Low temperatures will generally be in the 10s and 20s
tonight and 10s (Fallon County), 20s and lower 30s Monday night.
BT

Wednesday through Sunday...

An unsettled pattern is expected through the extended forecast
period. Temps will continue to be warm on Wednesday, ahead of the
approaching cold front, with highs in 40s in most locations. A
shortwave will bring Pacific moisture across the region Wednesday.
Expected to see mountain snow, and decreasing precip potential as
move down foothills into lower elevations.

A backdoor front will drop into the region Wednesday night and
into Thursday morning, and should bring a chance for some snow
through Thursday night. At this time, this system is not
indicating any heavy snow, or significant impacts. Temps are,
however, expected to fall throughout the day Thursday, with
afternoon temps in the teens and 20s, and possible single digit
lows Thursday night.

A brief warmup is progged for Friday into Saturday, with downslope
flow under upper level ridging. Temps will remain cooler Friday,
after cold morning, but climb back to mid 30s to near 40 for
Saturday. Meanwhile, strong and gusty winds will again develop
around Livingston and Nye. Advisory strength gusts around 60 mph
are possible.

This shallow ridging will precede a more amplified arctic cold
front that looks to really drop us into the deep freeze to begin
next week. The main surge of arctic air is progged to arrive
Saturday night, and is expected to be the coldest air of the
winter thus far. There should also be a good shot at getting snow
with the arctic front Saturday night, as well as following the
FROPA with overrunning through the day Sunday.

Long range signals indicate upstream development of ridging over
the North Pacific, pointing to potential for a longer stretch of
cold weather. If that weren't enough good news, we would also get
a break from the wind. Stay Tuned.

Gilstad

&&

.AVIATION...

Breezy conditions will resist across the region today, but will
be lighter than yesterday, with gusts of only 15 to 25 kts today.
Winds will ramp up across again tonight. Strongest gusts, 40 to 50
kts, are expected at KLVM, K6S0 and KHWQ after midnight. Gusts of
30 to 40 kts will extend to KBIL by early Monday morning, and
across the region by Monday afternoon.

Otherwise, VFR will prevail at lower elevations, and mountains
will be occasionally obscured in snow showers.

Gilstad

&&

.PRELIMINARY POINT TEMP/POPS...

    Mon     Tue     Wed     Thu     Fri     Sat     Sun
-----------------------------------------------------------
BIL 028/043 031/044 030/045 024/028 009/025 022/036 006/016
    01/N    42/S    12/W    23/S    41/B    12/J    33/J
LVM 026/038 032/045 032/042 025/032 011/026 023/036 008/019
    12/O    32/O    13/W    23/S    31/N    22/J    33/J
HDN 025/042 027/043 026/045 022/027 007/025 017/036 004/017
    01/N    42/S    12/W    23/S    41/B    12/J    33/J
MLS 026/039 023/033 024/040 018/023 003/020 014/032 901/014
    01/N    74/S    22/W    12/S    21/B    11/E    22/J
4BQ 023/037 023/038 023/041 020/027 005/021 015/034 003/016
    01/N    42/S    12/W    23/S    21/B    11/E    23/J
BHK 023/036 019/029 018/033 016/021 001/016 010/028 901/012
    01/N    42/S    22/J    12/S    21/B    01/E    12/J
SHR 019/037 023/043 025/044 020/033 006/026 014/037 004/019
    01/N    21/B    12/W    34/S    41/B    11/E    23/J

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...Wind Advisory in effect from 11 PM this evening to 11 AM MST
      Tuesday FOR ZONES 65-66.
     High Wind Warning in effect from 11 PM this evening to 8 PM
      MST Monday FOR ZONES 141-172-228.
WY...None.

&&

weather.gov/billings

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 3:19 AM MSTHigh Wind WatchBYZPark, Stillwater, Sweet Grass, Wheatland12 hr
Jan 5, 3:21 PM MSTWind AdvisoryBYZPark, Stillwater, Sweet Grass43 hr

Nearby

High Wind Warnings in Montana, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.